# SDR SWAA2020040935992

- Difficulty date: April 5, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,637 hours, 11,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD BIN FLIGHT ATT. MEGA PHONE INOP. / REMOVED + REPLACED MEGA PHONE; OPS CHECK GOOD IAW AMM 25-64-00
